Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 303, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 31, 2012, 1:27 PM CDT for Holmes County, Humphreys County, Leflore County, Mississippi. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2012, 1:27 PM CDT (18:27 UTC)
- Expired
- May 31, 2012, 2:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Holmes County, MS, Humphreys County, MS, Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 127 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 2:00 PM CDT | TSTM WND DMG | Greenwood, MS | TREES AND POWERLINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 12:59 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1744 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
061
WUUS54 KJAN 311827
SVRJAN
MSC051-053-083-311930-
/O.NEW.KJAN.SV.W.0303.120531T1827Z-120531T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
127 PM CDT THU MAY 31 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...
NORTHEASTERN HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITIES OF...ITTA BENA...GREENWOOD...
* UNTIL 230 PM CDT
* AT 127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
QUITO MOVING NORTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
QUITO AND ITTA BENA BY 135 PM CDT...
ITTA BENA BY 140 PM CDT...
SIDON BY 150 PM CDT...
GREENWOOD BY 205 PM CDT...
MONEY BY 215 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
THURSDAY EVENING FOR NORTHEAST LOUISIANA AND SOUTHWESTERN
MISSISSIPPI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL
800 PM CDT THURSDAY EVENING FOR NORTHWESTERN MISSISSIPPI.
&&
LAT...LON 3346 9010 3346 9014 3342 9014 3341 9018
3333 9018 3331 9008 3323 9009 3321 9047
3333 9047 3333 9046 3363 9045 3366 9011
TIME...MOT...LOC 1827Z 245DEG 14KT 3342 9033
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 1:05 PM CDT, 22 minutes earlier.
Area forecast discussion, May 31, 1:05 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 105 PM CDT THU MAY 31 2012 .UPDATE...SEVERE TSTORM WATCH 328 HAS BEEN ISSUED FOR PORTIONS OF NORTHERN AND CENTRAL MS UNTIL 01Z. STRONG TO SEVERE CONVECTION HAS DEVELOPED NEAR THE MS RIVER DURING THE LATE MORNING HOURS ALONG OUTFLOW FROM OVERNIGHT MCS. THIS ACTIVITY IS MOVING INTO AN INCREASINGLY UNSTABLE AIRMASS...WITH SPC MESOANALYSIS NOW INDICATING MLCAPES AROUND 3000 J/KG AND LOW LEVEL LAPSE RATES OVER 8 C/KM. CLUSTERS OF STRONG/SEVERE STORMS ARE EXPECTED TO CONTINUE TO INCREASE ALONG THE RIVER AND SPREAD EASTWARD THIS AFTERNOON AHEAD OF THE APPROACHING COLD FRONT. SEVERE THREAT MAY BE MORE LIMITED OVER EASTERN MS...WHERE MORNING STORMS HAVE LEFT A MORE STABLE ENVIRONMENT. UPDATED PRODUCTS WILL BE SHIPPED OUT WITHIN THE NEXT SEVERAL MINUTES. /DL/ && .DISCUSSION... /ISSUED AT 1039 AM CDT THU MAY 31 2012/ WE ARE STILL FACING A SOMEWHAT COMPLICATED FORECAST SITUATION FOR TODAY...ALTHOUGH THE PICTURE IS BECOMING A BIT CLEARER AT THIS STAGE. THE NORTHERN PORTION OF AN MCS OVER THE ARKLATEX HAS ALMOST COMPLETELY FALLEN APART TO OUR WEST...THOUGH A PORTION OF THE COMPLEX HAS PERSISTED AND IS DIVING ACROSS SE TEXAS. AN MCV ASSOCIATED WITH THIS ACTIVITY WAS CLEARLY EVIDENT ON VIS SATELLITE IMAGERY THIS MORNING NEAR EL DORADO ARKANSAS MOVING ENE. AHEAD OF THE LEFTOVER OUTFLOW/COLD POOL...THE ATMOSPHERE IS BECOMING INCREASINGLY MOIST AND UNSTABLE OVER WESTERN PORTIONS OF THE CWA...WHERE SKIES REMAIN MOSTLY CLEAR WITH TEMPS RISING INTO THE 80S AND DEWPOINTS POOLING IN THE LOWER TO MIDDLE 70. MLCAPES WERE ALREADY APPROACHING 1500-2000 J/KG OVER PORTIONS OF SW MISSISSIPPI AND NE LOUISIANA. MEANWHILE CONVECTION DEVELOPED EARLY THIS MORNING ALONG THE I-20 CORRIDOR AND OVER EASTERN MISSISSIPPI ALONG A REMNANT BOUNDARY. THIS CONVECTION HAS BEEN MOVING VERY SLOWLY...PRIMARILY LEADING TO FLASH FLOOD CONCERNS...THOUGH THERE WERE A FEW REPORTS OF SUB-SEVERE HAIL AS WELL. THESE STORMS HAVE BEGUN TO DECREASE ALONG THE I-20 CORRIDOR...BUT HAVE PERSISTED OVER EASTERN PORTIONS OF THE AREA. HEADING INTO THE AFTERNOON ADDITIONAL CONVECTION IS EXPECTED TO DEVELOP OVER THE AREA...WITH THE MCV AND OUTFLOW OVER THE WESTERN PORTION OF THE AREA SERVING AS A FOCUS FOR NEW DEVELOPMENT AS THE ATMOSPHERE CONTINUES TO DESTABILIZE THROUGH THE DAY. THIS CONVECTION WILL SPREAD EASTWARD OVER MUCH OF THE AREA THROUGH THE AFTERNOON AND INTO THE EVENING. THE BIGGEST REMAINING QUESTION MARK IS THE POTENTIAL IMPACT OF CONVECTION ONGOING RIGHT NOW OVER EASTERN MISSISSIPPI. ESSENTIALLY NONE OF THE HIGH RES MODEL GUIDANCE WAS PICKING UP ON THIS ACTIVITY...WHICH COULD HAMPER DEVELOPMENT IN THAT AREA LATER ON TODAY. WILL HAVE TO CONTINUE TO MONITOR TO SEE HOW THINGS PLAY OUT. GIVEN THE INCREASED CONFIDENCE IS STORMS NOT BEING INTERRUPTED BY MORNING CONVECTION OVER THE WEST/CENTRAL...HAVE UPDATED THE HWO TO BEEF UP WORDING A BIT. ALREADY SENT AN FORECAST UPDATE EARLIER THIS MORNING. WILL SEND AN ADDITIONAL UPDATE SHORTLY TO ADD SEVERE WORDING TO THE FORECAST FOR TODAY. IN ADDITION AS PER RECENT COORDINATION WITH SPC...A SVR TS WATCH WILL BE ISSUED FOR OUR LA PARISHES AND SOME OF OUR WESTERN MS COUNTIES VALID THROUGH 6PM. /DL/ && .AVIATION...SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR THE EASTERN PORTIONS OF THE AREA THROUGH NOON...MAINLY IMPACTING MEI AND GTR. PERIODS OF HEAVY RAIN ARE LIKELY AND MAYBE SOME SMALL HAIL. WINDS MAY GUST BRIEFLY TO ABOUT 25 MPH. AROUND 17Z THERE MAY BE A SHORT BREAK ACROSS THE AREA. THUNDERSTORMS WILL MOVE IN FROM THE WEST IMPACTING GLH...TVR...HEZ AROUND 20Z AND GRADUALLY SPREAD EAST. WILL INTRODUCE THUNDERSTORMS FOR GWO...JAN/HKS AROUND 22Z AND MEI...GTR AROUND 00Z. ACTIVITY MAY TAPER OFF FROM THE WEST SHORTLY AFTER 00Z...MAY END RAIN FOR GLH AROUND 3Z...JAN/HKS/GWO AROUND 6Z AND EVERYWHERE ELSE AROUND 9Z. AFTER 9Z...VFR CONDITIONS SHOULD PREVAIL. THERE MAY BE SOME PATCHY FOG AROUND...AT THIS TIME NOT EXPECTING ANYTHING WIDESPREAD OR DENSE. /07/ && .PREV DISCUSSION... /ISSUED AT 423 AM CDT THU MAY 31 2012/ SHORT TERM...FOR FRI...SOME LINGERING PRECIP CHANCES WILL EXIST FOR THE E/SE AREAS EARLY BEFORE THE FRONT/DRIER AIR MOVE THROUGH THE REGION. LOOK FOR BELOW AVG TEMPS FRIDAY WITH A COOL NGT FRIDAY NGT. /CME/ LONG TERM...SATURDAY THROUGH THURSDAY...MODELS IN AGREEMENT IN THIS PERIOD THAT RIDGING OVER THE PLAINS WILL RESULT IN A RELATIVELY DRY MID LEVEL NW FLOW REGIME OVER THE CWA. MODELS DO SHOW A WEAK SHORTWAVE EMBEDDED IN THE FLOW COMING OUT OF AR SUNDAY...BUT DAMPENING AS IT APPROACHES THE MS RIVER. AT THE SURFACE RIDGE AXIS OVER THE NORTHERN GULF WILL KEEP DEEPER MOISTURE CUTOFF THROUGH MONDAY NIGHT...BUT WEAKENING DOES ENSUE THEREAFTER WITH PWATS APPROACHING 1.5 INCHES OVER THE AREA BY TUESDAY. A WEAK SURFACE FRONT TRIES TO BACKDOOR INTO NE MS BEFORE BECOMING STATIONARY DURING THE DAY TUESDAY. WITH THE INCREASE IN LOW LEVEL MOISTURE...BELIEVE ISOLATED TO SCATTERED CONVECTION WILL RESULT...ESPECIALLY OVER THE NE ALONG THE BOUNDARY AND BETTER MOISTURE POOLING. SPRAWLING MID/UPPER RIDGE DURING THE LATTER HALF OF THE WEEK WILL RESULT IN A RATHER WEAK FLOW PATTERN AND INCREASED DIFFICULTY IN NAILING DOWN ANY SHORTWAVES TO SPARK CONVECTION. WITH STATIONARY BOUNDARY OVER NE MS BECOMING INCREASINGLY HARD TO RESOLVE IN THE MODELS...WILL TAKE A MORE CLIMATOLOGICAL APPROACH AND KEEP SLIGHT CHANCE POPS WEDNESDAY AND THURSDAY./26/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/07/CME/26
Hazardous weather outlook, May 31, 9:43 AM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 943 AM CDT THU MAY 31 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 011015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 943 AM CDT THU MAY 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING AS A POTENT DISTURBANCE AND STRONG COLD FRONT APPROACH THE REGION. THE MAIN RISKS WILL BE HAIL UP TO QUARTER SIZE AND WIND GUSTS OF UP TO 70 MPH. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING IN A FEW AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED TODAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. DL
In the hours before
Special weather statement, May 31, 11:40 AM CDT, 1 hour 47 minutes before
ARZ075-LAZ008-009-MSZ034-040-311740-
CHICOT AR-WASHINGTON MS-ISSAQUENA MS-EAST CARROLL LA-WEST CARROLL LA-
1140 AM CDT THU MAY 31 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1140 AM CDT THU MAY 31 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF SHELBURN AT 1140
AM CDT...MOVING NORTHEAST AT 20 MPH.
PEOPLE IN NORTHWESTERN ISSAQUENA...SOUTHWESTERN WASHINGTON AND
SOUTHERN CHICOT COUNTIES...AND NORTHEASTERN WEST CARROLL AND NORTHERN
EAST CARROLL PARISHES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3325 9146 3299 9091 3277 9118 3294 9145
3297 9145 3298 9144 3299 9145 3299 9144
3300 9144 3301 9145
TIME...MOT...LOC 1640Z 229DEG 16KT 3293 9129
MMESpecial weather statement, May 31, 12:16 PM CDT, 1 hour 11 minutes before
MSZ018-034-311800- WASHINGTON MS-BOLIVAR MS- 1216 PM CDT THU MAY 31 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1216 PM CDT THU MAY 31 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER LAMONT AT 1216 PM CDT...MOVING EAST AT 15 MPH. PEOPLE IN SOUTHWESTERN BOLIVAR AND NORTHWESTERN WASHINGTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3351 9077 3346 9110 3358 9117 3379 9078 TIME...MOT...LOC 1716Z 254DEG 13KT 3353 9106 MME
Special weather statement, May 31, 12:44 PM CDT, 43 minutes before
LAZ009-MSZ034-040-041-311830- WASHINGTON MS-SHARKEY MS-ISSAQUENA MS-EAST CARROLL LA- 1244 PM CDT THU MAY 31 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1244 PM CDT THU MAY 31 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 11 MILES SOUTHWEST OF GRACE AT 1244 PM CDT...MOVING NORTHEAST AT 25 MPH. PEOPLE IN NORTH CENTRAL ISSAQUENA...NORTHERN SHARKEY AND SOUTH CENTRAL WASHINGTON COUNTIES...AND EXTREME NORTHEASTERN EAST CARROLL PARISH SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3313 9097 3293 9067 3278 9103 3289 9111 TIME...MOT...LOC 1744Z 219DEG 23KT 3288 9105 MME
Local storm report, May 31, 12:54 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1254 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM FLASH FLOOD 1 ENE GREENVILLE 33.39N 91.04W
05/30/2012 WASHINGTON MS EMERGENCY MNGR
REPORTS OF WATER OVER A FEW ROADS IN GREENVILLE AND
NEARBY IN LELAND.
&&
DCOXLocal storm report, May 31, 1:03 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
103 PM CDT THU MAY 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HAIL RIDGELAND 32.42N 90.13W
05/30/2012 E0.75 INCH MADISON MS PUBLIC
REPORTS OF PENNY SIZE HAIL AT THE INTERSECTION OF LAKE
HARBOR ROAD AND HIGHWAY 51.
&&
DCOXSpecial weather statement, May 31, 1:16 PM CDT, 11 minutes before
LAZ024-026-311915-
CONCORDIA LA-CATAHOULA LA-
116 PM CDT THU MAY 31 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
116 PM CDT THU MAY 31 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 15 MILES WEST OF
ROSEFIELD TO 14 MILES SOUTHWEST OF ACME AT 115 PM CDT...MOVING EAST
AT 15 MPH.
PEOPLE IN CATAHOULA AND CONCORDIA PARISHES SHOULD MONITOR THESE
STORMS CLOSELY.
LAT...LON 3193 9201 3193 9183 3187 9178 3193 9160
3180 9158 3175 9151 3140 9147 3137 9147
3143 9155 3128 9151 3126 9165 3119 9158
3111 9162 3105 9156 3104 9172 3119 9169
3129 9191 3122 9197 3130 9202
TIME...MOT...LOC 1815Z 269DEG 15KT 3184 9224 3114 9198
MMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 54 min |
| May 30, 7:10 PM CDT | Special Weather Statement | JAN | Lawrence | 40 min |
| May 30, 7:11 PM CDT | Special Weather Statement | JAN | Jasper | 29 min |
| May 30, 8:08 PM CDT | Special Weather Statement | JAN | Franklin | 42 min |
| May 30, 8:11 PM CDT | Special Weather Statement | JAN | Adams | 39 min |
| May 31, 6:42 AM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| May 31, 7:46 AM CDT | Flash Flood Warning | JAN | Hinds | 3 hr |
| May 31, 7:49 AM CDT | Special Weather Statement | JAN | Hinds | 46 min |
| May 31, 8:02 AM CDT | Flash Flood Warning | JAN | Kemper, Noxubee | 3 hr |
| May 31, 8:23 AM CDT | Special Weather Statement | JAN | Newton | 42 min |
| May 31, 9:42 AM CDT | Special Weather Statement | JAN | Newton | 43 min |
| May 31, 10:09 AM CDT | Special Weather Statement | JAN | Clarke, Lauderdale | 46 min |
| May 31, 12:16 PM CDT | Special Weather Statement | JAN | Bolivar | 44 min |
| May 31, 12:44 PM CDT | Special Weather Statement | JAN | Sharkey | 46 min |
| May 31, 1:07 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 53 min |
| May 31, 1:29 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 50 min |
| May 31, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 50 min |
| May 31, 2:06 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 39 min |
| May 31, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 67 min |
| May 31, 2:13 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 62 min |
| May 31, 2:24 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Webster | 66 min |
| May 31, 2:33 PM CDT | Special Weather Statement | JAN | Franklin | 57 min |
| May 31, 2:34 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 56 min |
| May 31, 2:50 PM CDT | Special Weather Statement | JAN | Rankin | 30 min |
| May 31, 2:55 PM CDT | Special Weather Statement | JAN | Attala, Leake, Madison | 60 min |
| May 31, 2:58 PM CDT | Special Weather Statement | JAN | Copiah, Hinds, Jefferson Davis, Lawrence, Lincoln, Rankin and 1 more | 62 min |
| May 31, 3:09 PM CDT | Special Weather Statement | JAN | Lincoln | 41 min |
| May 31, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Leake, Madison, Scott | 63 min |
| May 31, 3:13 PM CDT | Special Weather Statement | JAN | Copiah | 42 min |
| May 31, 3:16 PM CDT | Special Weather Statement | JAN | Lawrence | 44 min |
| May 31, 3:23 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Leake, Madison, Rankin, Simpson | 67 min |
| May 31, 3:29 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 61 min |
| May 31, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 55 min |
| May 31, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Scott | 64 min |
| May 31, 4:02 PM CDT | Special Weather Statement | JAN | Issaquena | 43 min |
| May 31, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Smith | 66 min |
| May 31, 4:16 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 59 min |
| May 31, 4:19 PM CDT | Special Weather Statement | JAN | Yazoo | 61 min |
| May 31, 4:28 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 62 min |
| May 31, 4:30 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton, Winston | 60 min |
| May 31, 4:35 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Lauderdale | 55 min |
| May 31, 4:49 PM CDT | Flash Flood Warning | JAN | Scott | 116 min |
| May 31, 4:50 PM CDT | Special Weather Statement | JAN | Clay | 50 min |
| May 31, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 33 min |
| May 31, 5:01 PM CDT | Tornado Warning | JAN | Jasper, Newton | 34 min |
| May 31, 5:04 PM CDT | Tornado Warning | JAN | Newton | 34 min |
| May 31, 5:15 PM CDT | Special Weather Statement | JAN | Carroll, Holmes, Humphreys, Leflore | 60 min |
| May 31, 5:21 PM CDT | Special Weather Statement | JAN | Kemper, Noxubee | 59 min |
| May 31, 5:24 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jones, Lauderdale | 81 min |
| May 31, 5:38 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 23 min |
| May 31, 5:40 PM CDT | Special Weather Statement | JAN | Lowndes | 60 min |
| May 31, 5:53 PM CDT | Special Weather Statement | JAN | Carroll | 42 min |
| May 31, 6:40 PM CDT | Special Weather Statement | JAN | Choctaw | 60 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.